# SDR IPXA1M65820

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1020
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ASE, EMERGENCY BATTERY 1 LOW MESSAGE DISPLAYED ON EAD.  REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW 33-51-01-4.  OPS C-CHECK GOOD.
